gynecologist-icon
Bleeding after i pill
I m bleeding after 6 days of taking unwanted 72. It's look alike periods because bleeding is much. But my expected date is 1-2 march as I got my periods on 6th of feb this month (my cycle is of 25 days from last 2 months) I did unprotected sex on 10th of february that is 5th day of cycle. Can i get pregnant? I m worried. Help
9444 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi. Bleeding after i pill or pill 72 is normal. You r not pregnant. Its withdrawl of high dose pill.
Answered
Flag this Answer
Flag this answer
12/16 people found this helpful
Was this answer helpful?

This question featured in :

Heavy bleeding after stopping pill Heavy bleeding after abortion pill
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.